About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 426061, 5 pages
http://dx.doi.org/10.1155/2013/426061
Research Article

Existence of Solutions for Fractional Differential Inclusions with Separated Boundary Conditions in Banach Space

1Department of Mathematics, Laboratory of Dynamical Systems and Control, Larbi Ben M'hidi University, P.O. Box 358, Oum El Bouaghi, Algeria
2Department of Mathematics, Guelma University, 24000 Guelma, Algeria
3Department of Mathematics and Computer Sciences, Cankaya University, 06530 Ankara, Turkey
4Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
5Institute of Space Sciences, Magurele-Bucharest, Romania

Received 10 March 2013; Accepted 11 May 2013

Academic Editor: Changpin Li

Copyright © 2013 Mabrouk Bragdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence of solutions for a class of some separated boundary differential inclusions of fractional orders involving the Caputo derivative. In order to obtain necessary conditions for the existence result, we apply the fixed point technique, fractional calculus, and multivalued analysis.